# SDR AU510002218

- Difficulty date: April 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 777
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S WINDSCREEN CRACKED.  AIRCRAFT IS REGISTERED IN NEW ZEALAND.
